# SDR CALA2023092902895

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,386 hours, 28,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 178044
- Condition: No Test
- Location: M1674
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) SDR REQUIRED FOR FAILURE OF EMERGENCY BATTERY PACK M1674.  TRANSCRIBED FROM HAECO GSO NRC# 9288873. ACCOMPLISHED SDR FOR M1674 IAW UAL GMM 04-20-16. REF HAECO GSO MECH V942811 INSP QC453
